# SDR AALA202105136522

- Difficulty date: April 16, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 17,220 hours, 6,472 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5313516720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L=0.700 INCH, W=0.595 INCH, D=0.045 INCH CORRODED AREA ON FLOOR BEAM -Y254 AT LEVEL OF FR 20.  PERFORMED PERMANENT REPAIR OF FLOOR BEAM -Y254 AND AT LEVEL OF FR 20.
